MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE
Model Number 7210387F
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for "evalution".Hence, we could not conclusively determine the root cause of the malfunction at this time.
 
Event or Problem Description
During pre-use check, the handpiece failed to operate properly.The blade rotated intermittently even when the run button was not pressed.

Brand Name
TRIVEX SYSTEM RESECTOR HANDPIECE
Common Device Name
HANDPIECE
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington, ma
MDR Report Key9714615
Report Number1220948-2020-00019
Device Sequence Number19592305
Product Code DWQ
UDI-Device Identifier00840663107391
UDI-Public00840663107391
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210387F
Device Catalogue Number7210387F
Device Lot NumberYB02303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1